# SDR UALA2011110706071

- Difficulty date: November 7, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,784 hours, 12,924 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR MOVEMENT INDICATOR DOESN'T MOVE.  DEFERRED PER SAMC.  IF NEEDED REPLACE XMTR PER MM.  RPL : TROUBLESHOOT PER FIM 27-3 1-00, NO FAULTS FOUND.  REPLACED RIGHT ELEVATOR POSITION CB (4102 ) PRECAUTIONARY. ELEVATOR POSTION INDICATONS ARE NORMAL.
